Annals of Functional Analysis

Classification of Positive Solutions of Nonlinear Systems of‎ ‎Volterra Integral Equations

Youssef N‎. ‎Raffoul‎

Full-text: Open access

Abstract

‎We give asymptotic classification of the positive solutions of a class of‎ ‎two-dimensional nonlinear Volterra integro-differential equations‎. ‎Also‎, ‎we furnish necessary and sufficient conditions for the existence of such‎ ‎positive solutions‎.

Article information

Source
Ann. Funct. Anal., Volume 2, Number 2 (2011), 34- 41.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399900192

Digital Object Identifier
doi:10.15352/afa/1399900192

Mathematical Reviews number (MathSciNet)
MR2855284

Zentralblatt MATH identifier
1255.45005

Subjects
Primary: 34K20: Stability theory
Secondary: 45J05‎ ‎45D05

Keywords
Volterra integro-differential equations ‎positive‎ ‎solutions ‎classification‎ ‎Systems‎ ‎fixed point theorems

Citation

‎Raffoul‎, Youssef N‎. Classification of Positive Solutions of Nonlinear Systems of‎ ‎Volterra Integral Equations. Ann. Funct. Anal. 2 (2011), no. 2, 34-- 41. doi:10.15352/afa/1399900192. https://projecteuclid.org/euclid.afa/1399900192


Export citation

References

  • L.H. Erbe, Q.K. Kong and B.G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, 1995.
  • D.C.M. Dickson and A.D.E. dos Reis, The effect of interest on negative surplus, Insurance Math. Econom. 21 (1997), no. 1, 1–16.
  • I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, The Clarendon Press, Oxford University Press, New York, 1991.
  • C. Kluppelberg and U. Standtmüller, Ruin probabilities in the presence of heavy-tails and interest rates, Scand. Actuar. J. 1998, no. 1, 49–58.
  • G.S. Ladde, V. Lakshmikantham and B.G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Pure and Applied Mathematics, 110, Marcel Dekker, New Yrok, 1987.
  • W.T. Li and C.K. Zhong, Unbounded positive solutions of higher order nonlinear functional differential equations, Appl. Math. Lett. 14 (2001), no. 7, 825–830.
  • W.T. Li, Classifications and existence of nonoscillatory solutions of second order nonlinear differential equations, Ann. Polon. Math. LXV (1997), no. 3, 283–302.
  • Y.N. Raffoul Exponential analysis of solutions of functional differential equations with unbounded terms, Banach J. Math. Anal. 3 (2009), no. 2, 16–27.